Multiple Sclerosis Community
I'm back...
About This Community:

Our Patient-to-Patient MS Forum is where you can communicate with other people who share your interest in Multiple Sclerosis. This forum is not monitored by medical professionals.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

I'm back...

Boy, it's getting really busy around here!

I need to apologize for being gone so long...   I've been dealing with health issues with 2 of my kids, dental issues with another, finishing some remodeling and entertaining out-of-town guests.  Hopefully, I can get back on track with the board.  Missed you all!

Things are going ok.  I had a Temporal Bone CT scan a couple of weeks ago to investigate my pulsatile tinnitus.  All attempts to get the results over the phone have been futile.  They won't give me the results until I see the ENT on Sept 20.   Sooooo, being the impatient person that I am, I've been on a wild goose chase all over the city trying to get a copy of the CT report ahead of time.  No small task...  Ughh...  So far, I haven't been that successful.  :(

I've started Lexapro and will have titrated up to my full dose on Saturday.  It's been going pretty well, although it does make me tired a bit during the day.  Hoping that side effect will go away in a few weeks.   It does help with the "buzzing" in my feet and legs a bit.   My hand tremors have lessened, but are not gone.  They go away with Xanax, so I'm hoping the Lexapro will help also.  

Most of the time I have been feeling ok.  I figure that's probably as close to "normal" as I'll ever get.  I'm now beginning to adjust to my new "normal".   Still dealing with the occasional dizziness.  We still don't know if it's related to sinus/inner ear issues or CNS.

The last couple of days I've had a pulsating "buzzing" periodically in my middle 3 toes on one leg.  I've also had more intense lower back pain along with it...  Frustrating as I don't know whether it's a lumbar issue or a MS issue...    Tylenol doesn't seem to help and I've read that I can't take ibuprophen with Lexapro, so I'll inquire about that with my neuro on my next visit on Sept 13.

Just wanted to say "Hi" and sorry I've been gone.   Hope to catch up with you all soon!

Take care!  Pat :)
Related Discussions
6 Comments Post a Comment
Blank
Avatar_f_tn
Glad you are back.

I began taking lexapro 10mg 3 weeks ago... i have not had any side effects and really don't see any big changes except i am less teary when i have an issue with word recall... so that is a plus.

You feel that lexapro is helping with buzzing and tremors.... that is great.

I have peripheral neuropathy & was taking neuronitn but the neuro changed it to lyrica which i start on monday. Hopefully that will help.

Stay well and hope you get a good report from the ent.

God Bless,
Frann
Blank
230948_tn?1235847929

Hi frann

Seen from reading 6-paq post that you have gone on to lyrica i have been on this for 3 months have had to increase the does and am on 375mg a day now with scope to increase the max is 600mg a day.
I have found it a wonderfull help it does nothing for muscle pain but is good for nerve pain and has helped control my muscle spasms.

The only side effect i have had is motion sickness ( though i get that anyway) and dizzyness (though i get that too anyway) oh and weight gain iv gained a stone in three months some is water retention but most is cause it increases your appetite so you just have to keep an eye on your intakeis, i have been writting it down so i can reduce it abit.

Hope you dont mind me posting just want to share that with you.

Take care

God Bless

Blank
147426_tn?1317269232
Hey, it's great to see you back!  How dare you let regualr life get in your way,lol!!

Yeah, we've been busy, fending off an attempt at hijacking the forum.  I quit.  But, I'm glad youre back.!  Quix
Blank
Avatar_f_tn
Hi back,
thanks for the update on lyrica... since i didn't start it yet... i have been on neurontin 600-900mg daily at bedtime and it hasn't really helped the nerve pain that much, that is why my neuro wants me to try lyrica but i really cannot afford to gain any weight... i already have that problem... do you think that lyrica is a better med for the nerve pain than neurontin?
I too have issues with dizziness and balance already, so i will see if lyrica increases makes it worse.
Hope not...
thanks for your feedback.. i really appreciate it

God bless you too!
Frann
Blank
251222_tn?1270939717
Hello and welcome back

Jazzy
Blank
220917_tn?1309788081
Hey!  Good to hear from you!

I know Sept. 20 is SO long to wait!  I am SO impatient that way.  I have tinnitus,  but I now wear hearing aids, and they do a great job of masking the ringing.  It's such a relief.  I hope you can find your answer, too.  

Sounds like you've had your hands full!  Sounds like you need more hands!  Take care and let us know what's going on!

Momzilla*
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Multiple Sclerosis Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
6 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
This is Driving Your Emotional Eati...
Jul 02 by Roger Gould, M.D.Blank
5856747_tn?1403352282
Blank
Sleep Apnoea
Jun 28 by Andrew John Rynne, MDBlank
Top Neurology Answerers
987762_tn?1331031553
Blank
supermum_ms
Australia
667078_tn?1316004535
Blank
HVAC
Durham, NC
Avatar_f_tn
Blank
SarahL2491
Alagash, ME
1831849_tn?1383231992
Blank
kwarendorf
Great Neck, NY
147426_tn?1317269232
Blank
Quixotic1
Washougal, WA
Avatar_f_tn
Blank
essdipity